# SDR 04FDEA01612

- Difficulty date: December 1, 2003
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- Aircraft time: 81,335 hours, 24,068 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - CONSTANT SECTION SKIN PANELS CRACKED.  PANELS REPLACEMENT PER SB 55-16 IAW FEDEX EA 8-5510-70174 (REF FEDEX NRC N1048) PANELS REPLACED: ALC7204-1, ALC7205-1, ALC7207-1, ALC7208-1.
